Ok so i got the para guard iud after i had my now almost 9 month old. and i had it for little over 7 months with no change in period and no change in cycle.......until last month (march) i had my normal period. very heavy and lasted a full 7 days..but a week later i started to bleed again. it went on for four days and there were greyish in it and was light at first but got heavyer. finally i started to freak out. i called my obgyn and while i was there i had it removed but he did no tests no nothing and did not answer my question..if was possible that i had lost a baby at a very early stage... me and my husband have been careful and have been "pulling out" (im allergic to latex big time so no comdoms) exept recently.. so my questions for you ladies out there.
has anyone gone trough this with the iud? is it possible that i lost a baby? im supposed to start my period in a few days...will i, since i had 2(kinda) last month?
first, find a new doctor. any doctor that does not answer your questions and take the time to make sure you fully understand your situation, is NOT a good doctor.
As far as your situation goes, the IUD can be weird sometimes. I had it for almost five years (just had it removed because TTC). I had mostly regular periods (heavy and long... that's the paraguard), but every now and then I would have something weird happen.
I don't think anyone on this can say whether or not you lost a baby. You need to find a good doctor that cares about their patients and discuss with them. Good luck.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.